# SDR SWAA2021082780812

- Difficulty date: May 16, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 194E BODY FAIRING AT LOWER FUSELAGE / REPAIRED ACCESS PANEL 194E BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-1 REPAIR 1. TOOL USED CALIPER PN 500-196-30 SN 14334575 DUE DATE 19-DEC-20; HOT BONDER PN HCS8800 SN 01112546 DUE DATE 24-DEC-20; SCALE PN CL5000 SN AE-39382 DUE DATE 05-NOV-20; HOT BONDER PN HCS9200B SN 14081912 DUE DATE 22-APR-21
